# SDR FDEA202207291809

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING Ï¿½ FIXED LEADING EDGE UPPER FORMER FOUND CRACK AT STATION XOS 584.  LEFT WING FIXED LEADING EDGE AT STATION XOS 584 CRACKED UPPER FORMER REMOVED   AND REPLACED AS PER SRM 51-31-01-OG. FORMER FABRICATED AS PER DOUGLAS DRAWING   ARB 2931 REVISION H. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
